Title: Minimal contact CR submanifolds in S2n+1 satisfying the delta(2)-Chen equality
Authors: Munteanu, Marian Ioan ×
Vrancken, Luc #
Issue Date: 2014
Publisher: Pitagora Editrice
Series Title: Journal of Geometry and Physics vol:75 pages:92-97
ISSN: 0393-0440
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Geometry Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science